# SDR DALA2022020100658

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737900
- Aircraft serial: 64888
- Aircraft time: 7,492 hours, 3,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8224324) DURING INSPECTION FOUND FWD EMERG. LIGHT ON SEAT 1DC INOP. R/R FWD EMERG LIGHT ON 3DC PER B737 AMM 33-51. OPS CHECKS GOOD.
